Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 78, NWS Morristown, TN

April 1, 2012Blount County, Monroe County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Apr 1, 2012, 5:53 PM EDT for Blount County, Monroe County, Tennessee. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 1, 2012, 5:53 PM EDT (21:53 UTC)
Expired
Apr 1, 2012, 6:30 PM EDT
In force
37 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties Blount County, TN, Monroe County, TN

The radar

The Knoxville radar (KMRX), 93 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.9 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 807 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
807 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
1020 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

320 
WUUS54 KMRX 012153
SVRMRX
TNC009-123-012245-
/O.NEW.KMRX.SV.W.0078.120401T2153Z-120401T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
553 PM EDT SUN APR 1 2012

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BLOUNT COUNTY IN EAST TENNESSEE...
  MONROE COUNTY IN EAST TENNESSEE...

* UNTIL 645 PM EDT

* AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 13 MILES NORTHWEST OF TAPOCO...OR 14 MILES   
SOUTHWEST OF MARYVILLE...AND WAS MOVING SOUTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  TALASSEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3554 8422 3567 8405 3552 8382 3552 8383
      3552 8387 3547 8392 3543 8399 3541 8401
      3537 8400 3534 8403
TIME...MOT...LOC 2153Z 306DEG 18KT 3556 8408

$$

DMG
2 follow-up statements
660 
WWUS54 KMRX 012210
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
610 PM EDT SUN APR 1 2012

TNC009-123-012245-
/O.CON.KMRX.SV.W.0078.000000T0000Z-120401T2245Z/
MONROE TN-BLOUNT TN-
610 PM EDT SUN APR 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR BLOUNT AND MONROE COUNTIES...

AT 608 PM EDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR TALASSEE...
OR 16 MILES SOUTH OF MARYVILLE...AND WAS MOVING SOUTHEAST AT 20 MPH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED
WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3550 8415 3561 8400 3552 8382 3552 8387
      3547 8392 3543 8399 3541 8401 3537 8400
      3534 8403
TIME...MOT...LOC 2209Z 306DEG 18KT 3551 8400

$$

DMG
988 
WWUS54 KMRX 012230
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
630 PM EDT SUN APR 1 2012

TNC009-123-012240-
/O.CAN.KMRX.SV.W.0078.000000T0000Z-120401T2245Z/
MONROE TN-BLOUNT TN-
630 PM EDT SUN APR 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR BLOUNT AND MONROE COUNTIES IS
CANCELLED...

THE STORMS THAT PROMPTED THE WARNING HAVE EXITED THE WARNED AREA.
THEREFORE...THE WARNING HAS BEEN CANCELLED.

&&

LAT...LON 3550 8415 3561 8400 3552 8382 3552 8387
      3547 8392 3543 8399 3541 8401 3537 8400
      3534 8403
TIME...MOT...LOC 2230Z 306DEG 18KT 3545 8390

$$

DMG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 2:28 PM EDT, 3 hours 25 minutes earlier.

Area forecast discussion, Apr 1, 2:28 PM EDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
228 PM EDT SUN APR 1 2012

.SHORT TERM...(TONIGHT AND MONDAY)...WEAK FRONTAL BOUNDARY REMAINS
OVER THE AREA...AND YET ANOTHER WEAK COLD FRONT WILL SAG SOUTH INTO
THE AREA TONIGHT AND MONDAY.  EXPECT CONVECTION THIS
AFTERNOON/EVENING ESPECIALLY NORTH WHERE AREA OF CONVECTION MOVING
IN FROM KY...AND THEN EXPECT ANOTHER ROUND LATER TONIGHT TO MOVE
INTO MAINLY NORTHERN AREAS.  WILL CARRY HIGH CHANCE NORTH
TONIGHT...SLIGHT CHANCE SOUTH EVENING.  WILL CARRY CHANCE POPS
MONDAY NORTH AND CENTRAL...SLIGHT CHANCE SOUTH.  SOME STORMS MAY BE
SEVERE THIS AFTERNOON AND AGAIN NORTH TONIGHT WITH SECOND CONVECTIVE
COMPLEX MOVING IN.  WILL CONTINUE MENTION IN HWO.  JUST A FEW TWEAKS
TO MAV TEMPS.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)...A STATIONARY FRONT WILL
BE LOCATED ACROSS THE FORECAST AREA MONDAY NIGHT TUESDAY KEEPING
CHANCES OF CONVECTION. MODELS ARE COMING IN CLOSER AGREEMENT WITH A
NORTHERN STREAM SHORT-WAVE TROUGH MOVING ACROSS THE GREAT LAKES AND
NORTHEAST UNITED STATES WITH ASSOCIATED COLD FRONT MOVING INTO THE
AREA TUESDAY NIGHT AND WEDNESDAY. AT THE SAME TIME...A SOUTHERN
STREAM SHORT-WAVE WILL MOVE SOUTHERN PLAINS. THIS FRONT WILL BECOME
QUASI-STATIONARY OVER THE TENNESSEE VALLEY FOR WEDNESDAY THROUGH
THURSDAY NIGHT WITH PERIODS OF SHOWERS AND THUNDERSTORMS LIKELY.

THERE IS A SEVERE THREAT TUESDAY THROUGH THURSDAY AS FRONTAL
BOUNDARY AND INCOMING UPPER TROUGH ACTIVATE MODERATE INSTABILITY
OVER THE AREA. ALSO...CONCERN ABOUT POTENTIAL OF ISOLATED FLASH
FLOODING DUE TO THE PERSISTENT PERIODS OF CONVECTION. PWS INCREASE
TO NEARLY 1.5 INCHES BY MID-WEEK.

UPPER TROUGH MOVES EAST OF THE AREA FOR FRIDAY WITH DRIER WEATHER
RETURNING FOR NEXT WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             62  84  60  86  60 /  20  20  20  20  40
KNOXVILLE MCGHEE TYSON AIRPORT, TN  59  82  60  84  60 /  20  30  30  20  40
OAK RIDGE, TN                       59  83  60  84  60 /  20  30  30  20  40
TRI CITIES AIRPORT, TN              52  79  53  81  54 /  40  30  20  20  40

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.

&&

LW/DH
Hazardous weather outlook, Apr 1, 12:12 PM EDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
1212 PM EDT SUN APR 1 2012

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-021615-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
1212 PM EDT SUN APR 1 2012 /1112 AM CDT SUN APR 1 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. SOME OF
THESE STORMS MAY BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL
THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

FRONTAL BOUNDARIES WILL LINGER AROUND THE SOUTHERN APPALACHIAN
REGION THROUGHOUT MOST OF THE UPCOMING WEEK...WITH SCATTERED SHOWERS
AND THUNDERSTORMS EXPECTED TO DEVELOP EACH DAY...ESPECIALLY DURING
THE AFTERNOON AND EVENING HOURS. A FEW STORMS MAY BECOME STRONG TO
SEVERE EACH DAY...BRINGING THE POSSIBILITY OF DAMAGING WINDS...LARGE
HAIL...LOCALLY HEAVY RAINFALL...AND CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ANY AFTERNOON OR EVENING THIS
UPCOMING WEEK.

In the hours before

Special weather statement, Apr 1, 2:22 PM EDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
222 PM EDT SUN APR 1 2012

TNZ012-035-036-067-011915-
ANDERSON TN-MORGAN TN-ROANE TN-SCOTT TN-
222 PM EDT SUN APR 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...ANDERSON...SOUTHERN
SCOTT AND ROANE COUNTIES UNTIL 315 PM EDT...

AT 224 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF WARTBURG...MOVING SOUTHEAST AT
25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WARTBURG...OAK
RIDGE...OLIVER SPRINGS...PETROS AND ROSEDALE.

IN ADDITION TO SMALL HAIL AND GUSTY WINDS...FREQUENT CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY!
LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH
THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

DH
Special weather statement, Apr 1, 2:34 PM EDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
234 PM EDT SUN APR 1 2012

TNZ013-014-036>038-069-011915-
ANDERSON TN-CAMPBELL TN-CLAIBORNE TN-GRAINGER TN-KNOX TN-UNION TN-
234 PM EDT SUN APR 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR KNOX...GRAINGER...CLAIBORNE...
CAMPBELL...EXTREME EASTERN ANDERSON AND UNION COUNTIES UNTIL 315 PM
EDT...

AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTH OF LA FOLLETTE...MOVING SOUTHEAST
AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...LA FOLLETTE...
MAYNARDVILLE...CLAIRFIELD...FINCASTLE...NORRIS LAKE...SHARPS
CHAPEL...SPRINGDALE...ROSE HILL...LUTTRELL...PAULETTE...SANDLICK...
JOPPA AND MALONEYVILLE.

IN ADDITION TO SMALL HAIL AND GUSTY WINDS...FREQUENT CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY!
LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH
THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

DH
Special weather statement, Apr 1, 3:13 PM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
313 PM EDT SUN APR 1 2012

TNZ014-016-037>040-042-069-070-073-012000-
CLAIBORNE TN-GRAINGER TN-HAMBLEN TN-HAWKINS TN-JEFFERSON TN-KNOX
TN-NORTH SEVIER TN-NORTHWEST COCKE TN-NORTHWEST GREENE TN-UNION TN-
313 PM EDT SUN APR 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME WESTERN GREENE...
SEVIER...COCKE...EASTERN KNOX...JEFFERSON...EXTREME WESTERN
HAWKINS...HAMBLEN...GRAINGER...CLAIBORNE AND UNION COUNTIES UNTIL 400
PM EDT...

AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TAZEWELL TO
MAYNARDVILLE...AND MOVING SOUTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 45 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...MAYNARDVILLE...
RUTLEDGE...JEFFERSON CITY...MORRISTOWN...DANDRIDGE...NEW MARKET...
RUSSELLVILLE...WHITE PINE...LONE MOUNTAIN...LUTTRELL...JOPPA...THORN
HILL...BLAINE...BUFFALO SPRINGS...ALPHA...PIEDMONT AND LOWLAND.

IN ADDITION TO SMALL HAIL AND GUSTY WINDS...FREQUENT CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY!
LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH
THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

DH
Special weather statement, Apr 1, 4:16 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
416 PM EDT SUN APR 1 2012

TNZ069-071>074-012115-
BLOUNT SMOKY MOUNTAINS TN-KNOX TN-NORTH SEVIER TN-NW BLOUNT TN-SEVIER
SMOKY MOUNTAINS TN-
416 PM EDT SUN APR 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR BLOUNT...SEVIER AND KNOX COUNTIES
UNTIL 515 PM EDT...

AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KNOXVILLE...WHICH WAS MOVING SOUTHEAST AT
25 MPH.

SMALL HAIL AND GUSTY WINDS ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

IN ADDITION TO SMALL HAIL AND GUSTY WINDS...FREQUENT CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY!
LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH
THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

DMG
Local storm report, Apr 1, 4:36 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
436 PM EDT SUN APR 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             CLINTON                 36.09N 84.13W
04/01/2012  E1.00 INCH       ANDERSON           TN   BROADCAST MEDIA

&&

JWINTON
Special weather statement, Apr 1, 5:38 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
538 PM EDT SUN APR 1 2012

TNZ071-072-086-087-012230-
BLOUNT SMOKY MOUNTAINS TN-NORTHWEST MONROE TN-NW BLOUNT TN-SOUTHEAST
MONROE TN-
538 PM EDT SUN APR 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR BLOUNT AND MONROE COUNTIES UNTIL
630 PM...

AT 533 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTHEAST OF MADISONVILLE...WHICH WAS
MOVING SOUTHEAST AT 20 MPH. LOCATIONS NEAR THE PATH OF THIS STORM
INCLUDE...TARIFFVILLE...CITICO BEACH...TALASSEE...HAPPY VALLEY AND
CITICO.

SMALL HAIL AND GUSTY WINDS ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

IN ADDITION TO SMALL HAIL AND GUSTY WINDS...OCCASIONAL CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED
WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

DMG

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 8:08 PM EDTAreal Flood AdvisoryMRXJohnson112 min
Apr 1, 3:54 AM EDTDense Fog AdvisoryMRXAnderson, Bledsoe, Blount, Bradley, Campbell, Carter and 27 more5 hr
Apr 1, 2:41 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Knox, Morgan, Scott49 min
Apr 1, 3:29 PM EDTSevere Thunderstorm WarningMRXAnderson, Blount, Knox46 min
Apr 1, 3:44 PM EDTSevere Thunderstorm WarningMRXCocke, Greene, Hamblen, Jefferson46 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.